# SDR AALA202303076626

- Difficulty date: February 20, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A320*
- Aircraft serial: 6337
- Aircraft time: 26,744 hours, 10,641 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3400
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 42,143 hours, 23,373 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MISTY SOCK SMELL FOR SHORT TIME IN BRAKE THROUGH CLOUDS AND ARRIVING AT GATE WITH APU BLEED ON. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202302236626: MAINTENANCE FOUND OIL CONTAMINATES IN THE APU AREA AND ACCOMPLISHED A CLEANING OF THE APU COMPARTMENT PER TASK CARD 26L31049009. THE APU LOAD COMPRESSOR WAS ALSO CLEANED PER TASK CARD 26T31049006. A SATISFACTORY LEAK CHECK OF THE APU WAS ACCOMPLISHED WITH NO ISSUE NOPTED. MAINTENANCE ACCOMPLISHED A DECONTAMINATION O F THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021004 WITH NO ODORS BEING NOTED** (CLOSED)
